MathSciNet Relay Station
MathSciNet bibliographic data
MR1501229 14H05
Ritt, J. F. Errata: "On algebraic functions which can be expressed in terms of radicals'' [Trans. Amer. Math. Soc. 24 (1922), no. 1, 21–30; 1501211]. Trans. Amer. Math. Soc. 24 (1922), no. 4, 324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement